# SDR 08FDEA01326

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARK ON SLAT NR 1 LT LOWER SKIN, INNER RIB 20-22.  REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW RAS/FOK/003/2008, APPROVED BY EA 6-5742-114860.
